MAUDE Adverse Event Report: SYNTHES GMBH 2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.133.008
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.E3: reporter is a j&j employee.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date intraoperatively during a distal femur, locking tower stripped the va condylar hole.The plate was not billed to patient.During the same surgery during an orif patella procedure locking tower did not thread into plate, so it was not billed to patient either.It was unsure if it was due to bending of plate.There was no patient consequences.This report is for one (1) 2.0 thrdd guide f/ 2.7 scr va and lcp.This is report 1 of 5 for complaint.

Brand Name
2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18480326
Report Number8030965-2024-00518
Device Sequence Number15147483
Product Code FZX
UDI-Device Identifier10886982269980
UDI-Public(01)10886982269980
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.133.008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP; 4.3MM THREADED LCP(TM) DRILL GUIDE; 4.5 VA-LCP CURVED COND PL/6 HOLE/159/LFT; VA LOCK PATELLA PL 2.7 ANT CORE SM SST
Patient SexUnknown